logo AFST
Linear forms in two logarithms and Schneider's method (III)
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume S10 (1989), pp. 43-75.
@article{AFST_1989_5_S10__43_0,
     author = {Maurice Mignotte and Michel Waldschmidt},
     title = {Linear forms in two logarithms and {Schneider's} method {(III)}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {43--75},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, S10},
     year = {1989},
     zbl = {0702.11044},
     mrnumber = {1425750},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1989_5_S10__43_0/}
}
TY  - JOUR
AU  - Maurice Mignotte
AU  - Michel Waldschmidt
TI  - Linear forms in two logarithms and Schneider's method (III)
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1989
DA  - 1989///
SP  - 43
EP  - 75
VL  - S10
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1989_5_S10__43_0/
UR  - https://zbmath.org/?q=an%3A0702.11044
UR  - https://www.ams.org/mathscinet-getitem?mr=1425750
LA  - en
ID  - AFST_1989_5_S10__43_0
ER  - 
%0 Journal Article
%A Maurice Mignotte
%A Michel Waldschmidt
%T Linear forms in two logarithms and Schneider's method (III)
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1989
%P 43-75
%V S10
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1989_5_S10__43_0
Maurice Mignotte; Michel Waldschmidt. Linear forms in two logarithms and Schneider's method (III). Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume S10 (1989), pp. 43-75. https://afst.centre-mersenne.org/item/AFST_1989_5_S10__43_0/

[BGMMS] Blass (J.), Glass (A.M.), Manski (K.), Meronk (D.B.) and Steiner (R.P.).- Constants for lower bounds for linear forms in the logarithms of algebraic numbers, Acta Arith. to appear (preprint in Publications Mathématiques Univ. Pierre et Marie Curie, n°88), 1988.

[BV] Bombieri (E.) and Vaaler (J.D.).- On Siegel's lemma, Invent. Math., v.73, 1983, p. 539-560. | MR | Zbl

[CF] Cougnard (J.) and Fleckinger (V.).-Sur la monogénéité de l'anneau des entiers de certains corps de rayon; preprint, Faculté des Sciences de Besançon, 1988, 11 pages. | MR

[CKT] Cijsouw (P.L.), Korlaar (A.) and Tijdeman (R.).- Appendix to : Diophantine equations, by R.J. Stroeker and R. Tijdeman; in Computational methods in number theory, Math. Centre Tracts 155, Amsterdam, 1982, p. 354-363. | Zbl

[CMP] Cerlienco (L.), Mignotte (M.), Piras (F.).- Computing the measure of a polynomial, J. Symb. Comp., vol 4, n°1, 1987, p. 21-34. | MR | Zbl

[CW] Cherubini (J.M.) and Wallisser (R.V.).-On the computation of all quadratic fields of class number one; Math. of Comp., v. 49, n° 179, 1987, p. 295-299. | MR | Zbl

[MW1] Mignotte (M.) and Waldschmidt (M.).- Linear forms in two logarithms and Schneider's method, Math. Ann., t. 231, 1978, p. 241-267. | MR | Zbl

[MW2] Mignotte (M.) and Waldschmidt (M.).- Linear forms in two logarithms Schneider's method (II), Acta Arith., to appear (preprint in Publications de l'IRMA, Strasbourg, 1988, 51 pages). [This paper is denoted [*] throughout the present article.]. | MR | Zbl

[RS] Rosser (J.B.) and Schoenfeld (L.). - Approximate formulas for some functions of prime numbers; Illinois J. Math., v.6, 1962, p. 64-94. | MR | Zbl